I had my last periods on 17th
  I had my last periods on 17th

Total Views: 610

I had my last periods on 17th april2017..in May I didn't get my periods.i chkd pregnancy test on 26th may n again 3rd June,which turned out to be negative .i waited 2-3 days than I consulted gynecologist so she prescribed me M.p.forte..my question is ..is any side effects of this tablet

PAST HISTORY : Nothing

1 Answers

Doctor answered : 5 years ago

Contact me my watsup no seven three nine eight seven one two one two zero for advise

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

I am male 40 yrs at India . I had protected sex but unprotected insertive fellatio ( 2 mins ) from a call girl . On the 11th day and 17th day after exposure went for both DNA PCR test and P24 antigen test and all the 4 tests turned out to be negative. Please appraise me about my current status and shud I consider the results to be conclusive . Please let me know wether I shud go for any more tests . If yes , which test and at what time frame . I somehow managed to avoid any sexual contacts with my wife. Looking forward to your kind reply and I am under lot of stress and guilt

  Doctor's Answer

Hi, That is true that it gives a conclusive result as told by the company,however since i have not seen many results by myself so i am not very confident since the test is not very old. You may get your test repeated now,just to get it confirmed and you may visit an internal medicine specialist and if you are so anxious you may also have hiv prophylaxis (if the doctor md medicine thinks it right for you). Don't worry as much as i have read about the test it is conclusive but since the test is ...
Read Full Answer


i had sex with my husband last month on 11 march. he used condom but he felt that protection has failed so gave me unwanted 72. after 1 day on 13 march we again had sex. this time also he used condom but this time we both sure that there is nothing to wary so i didn't take unwanted 72. next day i was bleeding continuously for 3 days. my periods date was 4 march but still don't get my period. my pregnancy test was negative and i m taking pill to get my period. what to do pls help me

  Doctor's Answer

Hi, The day you must have finished your tablets for bringing periods,the periods will come around 5-10 days after the last day you had your tablets. Unwanted 72 is a hormonal drug and and it is not neccesary that it will disturb your cycle at one go,that depends from person to persons hormonal structure how your body reacts to those drugs but if taken plenty of times they can cause you hormonal imbalance and should be avoided as much as possible. ...
Read Full Answer


Hi.. Im 24 yr old male. i have an habit of masturbation. i think in my school 8th class i did masturbation first time. After a year it became a habit for me. i’m very much ashamed of having this habit. After doing masturbation, I hate myself that I cant control it. I think to control doing next time, but finally again I do it. From that time to till now I cant stop this habit. So more or less I masturbate twice a week anyway and in rare cases thrice a week. Accidentally during my college time I watched some programs in tv saying that masturbation causes not able to do sexual intercourse with partner. It causes not able to give a baby after marriage. After seeing that type of programs I got very much afraid of my life. Before two years I did laser eye surgery. Before surgery they did all pre-test for me. Then they said that your nerves are weak so we need to do two more extra test. After that extra test doctor said that we can do the surgery there’s nothing problem regarding the nerve weakness. I Think may be its family gene problem having nerve weakness. Maybe your grandfather too could had nerve weakness in his life. And now after two years of eye surgery I didn’t face any problems. As doctor said my nerves are weak in my body from my small age.After masturbating all these days I feel my nerves got more weak than before. I don’t know whether it is due to masturbation.But nowadays after masturbation I get head pain back side sometimes and not everytime. Anyway I feel nerves are weak in my body.I’m afraid very much that I cant do sexual intercourse with my partner if I get married. I’m afraid that I cant make my wife pregnant after my marriage. Please help me can I make a baby with sexual intercourse after my marriage? Do I’ve to get any treatment regarding sexual or regarding my nerve weakness or do I’ve to check whether can I make a baby with good sexual intercourse??

  Doctor's Answer

Hi, Fatigue means thakaan or to get tired easily,the symptoms you described are not of nerve weakness.Rest other symptoms are very normal things which many people might face and it is difficult to comment may be there is some thing locally on your back which might be irritating you or may be some kind of allergy. If you really feel that way when you masturbate then get your self checked up to a nearest doctor and he might have to do investigation and various tests to confirm if everything is fi ...
Read Full Answer


my daughter has been prescribed Serta 25 for a panic attack she had recently while in a boarding school. She is in the final year for IB boards and maybe undergoing stress in preparation for the forthcoming exams. she is a little highly-strung and sensitive girl. With reference to the black-out she had she said that there was no external stimuli ie. pressure of the exams to have caused this attack. I as a mother am not not very sure. Her doctor prescribed Serta 25 one a day in the morning and Sibelium 5 one a day at night for 30 days. I am concerned about the side effects of these medicines. Are they safe to take under the given circumstances.

  Doctor's Answer

Hi, As you told that your daughter had a panic attack,she had to be prescribed with drugs to calm her(at least for the acute phase and might be removed after one month and she might not even have an attack later in her life if she can stops taking stress,but this is to be seen later), dose will be decided only on the basis of her examination. Rest other symptoms also indicate that she had nervousness and was a anxid child and may be due to stress she might have had a panic attack. Now for the a ...
Read Full Answer


i had my last periods on 20th jan 2013 ,which went on for 5 days.After that till april15th 2013 i did not get my periods , so i consulted a gynaecologist , who did a pregnancy test ,which turned out to be negative. SO she prescribed me Cycloreg for 5 days , 3 times a day. i took all the tablets till 19th APril 2013, and still i did not get periods till 29th april.SO i again consulted my doctor ,n this time pregnancy test was positive . My Antenatal ultrasound shows i am 4-5 weeks pregnant now my question is - what are the effects of cycloreg on the baby.SHould i terminate or continue with pregnancy??

  Doctor's Answer

Hi!! As you have said,on a scale of 1 to 10,chances that fetus is affected are 1 out of 10. Also, it is quite likely that the fetus is not affected at all. Whether the chances are that that this is curable or not depends upon the extent of the problem. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. NIRAV J DEVMURARI

  • Dentist
  •  Ahmedabad, India

Dr. Hariom Sharma

  • ENT
  •  Gwalior, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Monish Thomas Puthenpurackal

  • Pediatrician
  •  , United Arab Emirates

Dr. jayalakshmi rajesh

  • Pediatrician
  •  Chennai, India

Dr. Fazl Q Parray

  • Surgeon
  •  Srinagar, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !